MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.annder.2013.01.442

Медицинская библиотека · Annales de dermatologie et de venereologie · 2013

[Pigmentary disorders induced by anticancer agents. Part II: targeted therapies].

Sibaud V, Robert C

СтатьяОбзорПеревод пока не подготовлен

Аннотация

Most targeted anticancer therapies induce dermatological toxicities that are often predominant. In particular, pigmentary changes are frequent and relatively characteristic, and they present most often as depigmentation. In this review, we describe the main pigmentary disorders observed with these new therapies, which affect the skin, hair, nails and mucous membranes. Hyperpigmentation secondary to MEK or EGFR inhibitors will be described, as well as forms of hypopigmentation specific to several tyrosine kinase inhibitors (imatinib, sunitinib and pazopanib), blue dots induced by vandetanib, and eruptive naevus triggered by RAF inhibitors. Vitiligoid reactions to CTLA4 and PD1/PD-L1 blocking agents will also be described.

Для цитирования: Sibaud V, Robert C. [Pigmentary disorders induced by anticancer agents. Part II: targeted therapies].. Annales de dermatologie et de venereologie. 2013. DOI: 10.1016/j.annder.2013.01.442.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.